# SDR GAIA05013AOP

- Difficulty date: March 3, 2005
- Submitted: March 21, 2005
- Operation: Air carrier
- Aircraft: N750US
- Make and model: Boeing 727214
- Aircraft serial: 21512
- System (JASC): 2613 · Overheat Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

FLT 750 - MIA - DURING CLIMB-OUT, THE LOWER AFT BODY OVERHEAT LIGHT CAME ON.  THE AIRCRAFT RETURNED TO MIA AND AN UNEVENTFUL LANDING WAS MADE.  (M)
